# SDR DALA2022083105848

- Difficulty date: August 29, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 88,826 hours, 35,477 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 685 DURING W/A FOUND RT SIDE VERTICAL STAB PANEL DELAMINATE PANEL LOCATION FSS170.259. CORRECTIVE ACTION: COMP. SECTION I OF ERA 601836-14, AIRCRAFT WILL FERRY TO ATL FOR SECTION II PERMANENT REPAIR ASSOCIATED ER/A 14-601836. (8975326)
